# SDR 04FDEA00336

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74054
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER SURFACE IN SPAR AREA FOUND WITH MINOR CORROSION BETWEEN XORS 506 TO XORS 538.  RT WING, UPPER SURFACE IN SPAR AREA BETWEEN XORS 506 TO XORS 538   CORROSION   REPAIRED AS PER SRM 51-21-01 VOL.II
